en
Scientific article
English

On Pairs of Projections in a Hilbert Space

Published inLinear algebra and its applications, vol. 208-209, p. 425-435
Publication date1994-09
Abstract

We give an algebraic derivation of the canonical form of a generic pair of projections. The result is used to determine the spectral shift of a pair of projections and various properties of Fredholm pairs.

eng
Citation (ISO format)
AMREIN, Werner, SINHA, Kalyan B. On Pairs of Projections in a Hilbert Space. In: Linear algebra and its applications, 1994, vol. 208-209, p. 425–435. doi: 10.1016/0024-3795(94)90454-5
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0024-3795
42views
0downloads

Technical informations

Creation01/20/2023 11:21:00 AM
First validation01/20/2023 11:21:00 AM
Update time03/16/2023 10:28:00 AM
Status update03/16/2023 10:27:59 AM
Last indexation01/17/2024 10:46:21 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack